# SDR UIEA2023030900235

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 201314
- Part serial: AAI96787
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY (M5169) FUNCTION FAIL( 1. IAW AMM 33-51-04-902-001-001 REV107 REPLACED EMEREGENCY LIGHT POWER SUPPLY (M5169) BATTERY 2. IAW AMM 33-51-04-902-001-001 REV 107 PERFORMED POWER SUPPLY BATTERY INSTALLATION TEST AND THE RESULT WAS SATISFACTORY. )
